Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the foundations of general infinitesimal geometry


Author: Hermann Weyl
Journal: Bull. Amer. Math. Soc. 35 (1929), 716-725
DOI: https://doi.org/10.1090/S0002-9904-1929-04812-2
This work is cited by: Bull. Amer. Math. Soc., Volume 35, Number 5 (1929), 686--690
MathSciNet review: 1561797
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1929-04812-2